Annals of Mathematical Statistics

Abstracts of Papers

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 19, Number 3 (1948), 428-435.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177730215

Digital Object Identifier
doi:10.1214/aoms/1177730215

JSTOR
links.jstor.org

Citation

Abstracts of Papers. Ann. Math. Statist. 19 (1948), no. 3, 428--435. doi:10.1214/aoms/1177730215. https://projecteuclid.org/euclid.aoms/1177730215


Export citation